Alert archive / Illinois / Flash Flood Watches in 2014

Flash Flood Watch 4, NWS Lincoln, IL

October 2, 20146 counties in Illinois

NWS Lincoln, IL issued this flash flood watch at Oct 2, 2014, 11:27 AM CDT for 6 counties in Illinois. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2014, 11:27 AM CDT (16:27 UTC)
Expired
Oct 3, 2014, 3:28 AM CDT
In force
16 hr
Issued by
NWS Lincoln, IL
Flood severity
None

Counties Cass County, IL, Christian County, IL, Morgan County, IL, Sangamon County, IL, Schuyler County, IL, Scott County, IL

The radar

The Lincoln radar (KILX), 74 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WGUS63 KILX 021627
FFAILX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
1127 AM CDT THU OCT 2 2014

...ANOTHER ROUND OF HEAVY RAIN MAY RESULT IN FLASH FLOODING...

ILZ040-047-049>052-022100-
/O.NEW.KILX.FF.A.0004.141002T1627Z-141003T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE
1127 AM CDT THU OCT 2 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS...
  INCLUDING THE FOLLOWING AREAS...CASS...CHRISTIAN...MORGAN...
  SANGAMON...SCHUYLER AND SCOTT COUNTIES.

* THROUGH LATE TONIGHT. 

* RAINFALL WEDNESDAY NIGHT AND EARLY THURSDAY RANGED FROM 2 TO 4
  INCHES FROM RUSHVILLE TO BEARDSTOWN SOUTH ALONG THE ILLINOIS
  RIVER...AND ALSO EASTWARD ALONG THE SOUTHERN EDGES OF MORGAN AND
  SANGAMON COUNTY INTO CHRISTIAN COUNTY. ADDITIONAL RAINFALL
  THROUGH MIDNIGHT IS EXPECTED TO RANGE FROM 2 TO 4 INCHES. 

* THIS EXCESSIVE RAINFALL MAY LEAD TO FLOODING ACROSS THE AREA
  THROUGH THIS EVENING. WITH LEAVES BEGINNING TO FALL FROM THE
  TREES...DRAINAGE MAY NOT BE AS GOOD AS USUAL WITH STORM DRAINS
  BLOCKED BY LEAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
GEELHART
4 follow-up statements
162 
WGUS63 KILX 022013
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
313 PM CDT THU OCT 2 2014

ILZ040-047-049>052-030230-
/O.CON.KILX.FF.A.0004.000000T0000Z-141003T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE
313 PM CDT THU OCT 2 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...CASS...CHRISTIAN...MORGAN...SANGAMON...SCHUYLER AND 
  SCOTT COUNTIES.

* THROUGH LATE TONIGHT.

* AS OF MID AFTERNOON...RAINFALL AMOUNTS RANGED FROM 2 TO 4
  INCHES FROM RUSHVILLE TO BEARDSTOWN SOUTH ALONG THE ILLINOIS
  RIVER...AND ALSO EASTWARD ALONG THE SOUTHERN EDGES OF MORGAN AND
  SANGAMON COUNTY INTO MOST OF CHRISTIAN COUNTY. ANOTHER 1 TO 2
  INCHES OF RAIN IS LIKELY THROUGH TONIGHT...WITH LOCALLY HEAVIER
  AMOUNTS IN STRONGER THUNDERSTORMS.

* THIS EXCESSIVE RAINFALL MAY LEAD TO FLOODING ACROSS THE AREA. WITH
  LEAVES BEGINNING TO FALL FROM THE TREES...DRAINAGE MAY NOT BE AS
  GOOD AS USUAL WITH STORM DRAINS BLOCKED BY LEAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
GEELHART
894 
WGUS63 KILX 030242
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
942 PM CDT THU OCT 2 2014

DEFAULT OVERVIEW SECTION
ILZ040-047-049>052-031100-
/O.CON.KILX.FF.A.0004.000000T0000Z-141003T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE
942 PM CDT THU OCT 2 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CDT FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...CASS...CHRISTIAN...MORGAN...SANGAMON...SCHUYLER AND 
  SCOTT.

* UNTIL 6 AM CDT FRIDAY

* RAINFALL AMOUNTS RANGED FROM 3 TO 4 INCHES FROM RUSHVILLE TO
  BEARDSTOWN SOUTH ALONG THE ILLINOIS RIVER...AND ALSO EASTWARD
  ALONG THE SOUTHERN EDGES OF MORGAN AND SANGAMON COUNTY INTO MOST
  OF CHRISTIAN COUNTY. ANOTHER 1 TO 2 INCHES OF RAIN IS LIKELY
  THROUGH TONIGHT...WITH LOCALLY HEAVIER AMOUNTS IN STRONGER
  THUNDERSTORMS.

* THIS EXCESSIVE RAINFALL MAY LEAD TO FLOODING ACROSS THE AREA. 
  WITH LEAVES BEGINNING TO FALL FROM THE TREES...DRAINAGE MAY 
  NOT BE AS GOOD AS USUAL WITH STORM DRAINS BLOCKED BY LEAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$



HJS
910 
WGUS63 KILX 030259 CCA
FFAILX

FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
959 PM CDT THU OCT 2 2014

ILZ040-047-049>052-031100-
/O.CON.KILX.FF.A.0004.000000T0000Z-141003T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE
959 PM CDT THU OCT 2 2014

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 6 AM CDT FRIDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF CENTRAL ILLINOIS...INCLUDING THE FOLLOWING 
  AREAS...CASS...CHRISTIAN...MORGAN...SANGAMON...SCHUYLER AND 
  SCOTT.

* UNTIL 6 AM CDT FRIDAY

* RAINFALL AMOUNTS RANGED FROM 3 TO 4 INCHES FROM RUSHVILLE TO
  BEARDSTOWN SOUTH ALONG THE ILLINOIS RIVER...AND ALSO EASTWARD
  ALONG THE SOUTHERN EDGES OF MORGAN AND SANGAMON COUNTY INTO MOST
  OF CHRISTIAN COUNTY. ANOTHER 1 TO 2 INCHES OF RAIN IS LIKELY
  THROUGH TONIGHT...WITH LOCALLY HEAVIER AMOUNTS IN STRONGER
  THUNDERSTORMS.

* THIS EXCESSIVE RAINFALL MAY LEAD TO FLOODING ACROSS THE AREA. 
  WITH LEAVES BEGINNING TO FALL FROM THE TREES...DRAINAGE MAY 
  NOT BE AS GOOD AS USUAL WITH STORM DRAINS BLOCKED BY LEAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$



HJS
065 
WGUS63 KILX 030828
FFAILX

FLOOD WATCH
NATIONAL WEATHER SERVICE LINCOLN IL
328 AM CDT FRI OCT 3 2014

ILZ040-047-049>052-030930-
/O.CAN.KILX.FF.A.0004.000000T0000Z-141003T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCHUYLER-CASS-SCOTT-MORGAN-SANGAMON-CHRISTIAN-
INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD...
TAYLORVILLE
328 AM CDT FRI OCT 3 2014

...FLASH FLOOD WATCH IS CANCELLED FOR PORTIONS OF CENTRAL
ILLINOIS...

THE FLASH FLOOD WATCH FOR A PORTION OF CENTRAL ILLINOIS HAS BEEN
CANCELLED. SHOWERS WILL CONTINUE THROUGH THE EARLY
MORNING...HOWEVER PROLONGED INTENSE RAINFALL IS NOT EXPECTED.

$$



ONTON

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood watch went out at Oct 2, 11:21 AM CDT, 6 minutes earlier.

Area forecast discussion, Oct 2, 11:21 AM CDT, 6 minutes before
Area Forecast Discussion
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT Thu Oct 2 2014

.UPDATE...
ISSUED AT 1118 AM CDT THU OCT 2 2014

Have decided to issue a Flash Flood Watch for portions of the
southwest CWA which were hit harder with the rains last night.
This would include areas from Rushville southeast to Jacksonville,
then eastward to Taylorville. Observed totals were heaviest in
Christian County with 2-4 inches common, with similar totals
along the Illinois River. Moderate risk of flash flooding is
indicated in this area, with another 2 to 3 inches possible. Watch
will be out shortly.

UPDATE ISSUED AT 1029 AM CDT THU OCT 2 2014

Short break in the rain occurring over a large part of the
forecast area this morning, however a large area of showers and
thunderstorms was beginning to spread into the far western CWA.
Latest HRRR guidance has this overspreading many areas west of
I-55 into early afternoon, but the model has not been handling the
narrow axis along the I-70 corridor very well. Storms expected to
increase across the eastern CWA during the afternoon. Main cold
front is still well off to the west, and should start to move into
the western CWA during the evening hours. The rain trends should
rapidly decrease behind the front after its passage overnight.

Main question for this afternoon/evening will be with severe
weather potential. Right now only areas east of I-55 are seeing
scattered breaks in the clouds. MUCAPE values around 500 J/kg or
so across the south half of the forecast area, per SPC
mesoanalysis. RAP soundings from Springfield do bring CAPE's up to
around 1500 J/kg during the late afternoon as the precipitation
becomes more concentrated west of the I-55 corridor. Rather moist
soundings do favor heavy rain, with precipitable water around 1.8
inches which is near the 99th percentile for early October. Any
severe weather that occurs will be more of a wind threat in our
area due to the moist profile.

&&

.SHORT TERM...(Today)
ISSUED AT 258 AM CDT THU OCT 2 2014

06z/1am surface analysis shows warm front extending from central
Missouri eastward into the Ohio River Valley.  Several clusters of
convection have been tracking along/north of the front overnight,
aided by a 30-35kt 850mb jet streak oriented from the Southern
Plains northeastward across the boundary.  This activity will
continue for the next few hours, but should begin to wane by
mid-morning as front lifts further northward.  Based on current
radar trends and 00z model data, will carry likely PoPs
along/northwest of I-70 through midday, with only chance PoPs
further south.  Meanwhile, low pressure developing over Oklahoma
will track northeastward into southern Wisconsin by this evening.
Line of thunderstorms is expected to develop along/ahead of
associated cold front, with most model solutions keeping this
convection just west of the KILX CWA until late afternoon/early
evening.  Have increased PoPs to categorical across the Illinois
River Valley this afternoon in case storms get going faster than
anticipated, but think bulk of activity will hold off until
evening.  Aside from the rain chances today, it will be another
very warm day with highs ranging from the middle 70s far northwest
around Galesburg to the middle 80s along/south of I-70.

&&

.LONG TERM...(Tonight through Wednesday)
ISSUED AT 258 AM CDT THU OCT 2 2014

Latest Day 1 convective outlook from SPC places all of
central/southeast Illinois under a slight risk for severe weather
tonight.  With a very warm/humid air mass surging northward ahead of
an approaching cold front, resulting CAPE values will likely
exceed 1500J/kg later today.  In addition, low-level wind shear
will be increasing with 0-6km bulk shear values generally in the
30-40kt range.  These favorable parameters combined with strong
convergence along the cold front will lead to the development of a
line of thunderstorms this evening.  Models generally develop the
storms along the Mississippi River by late afternoon, then push
them eastward to the I-55 corridor by mid-evening and into
east-central Illinois shortly after midnight.  Main severe weather
threat will be strong/damaging winds, although highest
probabilities for widespread severe will likely remain further
southwest from the St. Louis area southwestward to Texas.  With
precipitable water values climbing over 1.75, high rainfall rates
will be likely with any storms that develop.  Localized flash
flooding may develop within the strongest storms: however, recent
rainfall amounts have not been great enough over a wide enough
area to warrant a Flash Flood Watch at this time.

Front will push into Indiana by Friday morning, bringing an end to
the greatest rain chances.  Still some model discrepancy concerning
timing of frontal departure, with the ECMWF being the slowest.  Have
therefore hung on to chance PoPs early Friday morning along/east of
I-57.  A secondary upper wave currently evident on water vapor
imagery over Alberta will dive southeastward Friday
afternoon/evening, amplifying the mean trough over the Great
Lakes/Midwest.  Synoptic lift and steep mid-level lapse rates
associated with this feature will be enough to warrant a slight
chance for showers, mainly during the afternoon.  Main weather story
on Friday will be the windy and sharply cooler conditions.
Tightening pressure gradient between departing front and approaching
Canadian high pressure will lead to strong W/NW winds gusting to
between 30 and 35mph.  Temperatures will struggle to rise much at
all from morning lows, with readings remaining in the 60s.

With 850mb temps progged to drop into the -3 to -5C range, low
temperatures by Saturday morning will fall into the middle
30s...representing a nearly 50 degree temp drop from expected high
temps today! Due to a continued brisk northwesterly breeze, am
not expecting any frost to develop Friday night.  Heart of cold
air mass will be in place across Illinois on Saturday, with highs
struggling to reach the middle to upper 50s and overnight lows
once again dropping into the middle to upper 30s.  With much
lighter winds expected, a few patches of frost will be possible by
Sunday morning, especially if skies can remain clear ahead of the
next approaching short-wave trough.

After that, the Midwest will be dominated by northwesterly
upper-level flow through Tuesday before trough retreats into Canada
by the middle and end of next week.  This will mean continued below
normal temps in the 60s through Tuesday, followed by a warming trend
and a return to the 70s by Wednesday and Thursday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
ISSUED AT 700 AM CDT THU OCT 2 2014

The timing of thunderstorms over the next 24 hours will be the
main concern, and the associated IFR/LIFR conditions during
storms. Based on current radar trends, there should be a break in
the showers and storms at all terminals this morning. SPI will
see the return of some storms the soonest as a band of storms
moves out of NE Missouri and reaches SPI as soon as 16z. That
convection could reach to DEC as well, and have indicated that in
the TAFS. PIA, BMI and CMI could remain dry for a longer period,
possibly well into the afternoon or early evening. CMI looks to
be closer to the current storm track, so may see a few showers
pass close by to the south during the day.

The main threat for strong to severe storms looks to be this
evening for PIA, SPI and BMI. A 3-hour tempo for heavy rain and
storms with IFR conditions was included in the TAFs for the
current best-estimate on timing of the line of storms. We
estimated 00z for PIA and 04z for CMI, but those hours may need
adjustment as the cold frontal timing becomes more apparent.

After the cold front passes, winds will begin to shift to the SW
then W, with some gusts possible by morning. Also, MVFR clouds are
likely to persist through 12z/7am Friday.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through late tonight FOR ILZ040-047-049>052.

&&

UPDATE...Geelhart
SHORT TERM...Barnes
LONG TERM...Barnes
AVIATION...Shimon
Hazardous weather outlook, Oct 2, 6:14 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
614 AM CDT THU OCT 2 2014

ILZ027>031-036>038-040>043-047>053-031100-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-WOODFORD-
614 AM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME LIKELY LATER THIS AFTERNOON AS A COLD
FRONT APPROACHES...WITH STORMS BECOMING WIDESPREAD THIS EVENING.
THE BEST CHANCE FOR SEVERE STORMS WEST OF INTERSTATE 55 LOOKS TO
BE THIS EVENING ALONG THE COLD FRONT. DAMAGING WINDS...HEAVY RAIN
AND FREQUENT LIGHTNING WILL BE THE PRIMARY THREATS. LARGE HAIL IS
ALSO POSSIBLE WITH A FEW OF THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM AND MIDNIGHT.

ILZ044>046-054>057-061>063-066>068-071>073-031100-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-
VERMILION-
614 AM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS THIS MORNING WILL GENERALLY DIMINISH BY MID DAY.
STORMS WILL BECOME LIKELY AGAIN THIS EVENING AND WIDESPREAD AFTER
MIDNIGHT...AS A COLD FRONT MOVES ACROSS ILLINOIS. THE BEST CHANCE
FOR SEVERE STORMS EAST OF INTERSTATE 55 LOOKS TO BE LATER THIS
EVENING AND AFTER MIDNIGHT. DAMAGING WINDS...HEAVY RAIN AND FREQUENT
LIGHTNING WILL BE THE PRIMARY THREATS. LARGE HAIL IS ALSO POSSIBLE
WITH A FEW OF THE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 8 PM AND 4 AM TONIGHT.

SHIMON

In the hours before

Local storm report, Oct 2, 7:26 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       PANA                    39.39N 89.08W
10/02/2014  M2.00 INCH       CHRISTIAN          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Oct 2, 7:27 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
727 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 W KINCAID             39.59N 89.47W
10/02/2014  M3.02 INCH       CHRISTIAN          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Oct 2, 7:52 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
752 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SW TAYLORVILLE        39.50N 89.29W
10/02/2014  M2.46 INCH       CHRISTIAN          IL   CO-OP OBSERVER

&&

JRP
Local storm report, Oct 2, 8:32 AM CDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
832 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HEAVY RAIN       AUBURN                  39.58N 89.75W
10/02/2014  M2.30 INCH       SANGAMON           IL   MESONET

&&

JRP
Local storm report, Oct 2, 9:36 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
936 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HEAVY RAIN       7 ESE MORRISONVILLE     39.38N 89.34W
10/02/2014  M2.85 INCH       CHRISTIAN          IL   PUBLIC

&&

GEELHART
Local storm report, Oct 2, 10:17 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1017 AM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     HEAVY RAIN       PANA                    39.39N 89.08W
10/02/2014  M2.58 INCH       CHRISTIAN          IL   PUBLIC

            PUBLIC REPORT FROM THE WEST SIDE OF PANA

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 2:00 PM CDTAreal Flood AdvisoryILXChampaign, Vermilion3 hr
Oct 2, 2:06 PM CDTSevere Thunderstorm WarningILXJasper29 min
Oct 2, 3:21 PM CDTAreal Flood AdvisoryILXClark, Crawford, Jasper3 hr
Oct 2, 6:28 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, McLean3 hr

Nearby

Flash Flood Watches in Illinois, 2014Every flash flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.